# SDR HEEA0013830

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 6710 · Main Rotor Control
- Part: Linear Actuator
- Part number: 204060762005
- Condition: Broken
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINEAR ACTUATOR TERMINAL STUD IS BROKEN.
